# SDR DXTA200601441

- Difficulty date: June 15, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605210
- Aircraft time: 4,623 hours, 3,687 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 449
- Condition: Failed
- Location: Lt Mlg
- Part time: 1,623 hours, 3,687 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT LOCK DOWN.  CYCLED THE GEAR, AND STILL NO GREEN LIGHT ON THE LEFT MAIN.  -HYD PRESS- LIGHT STARTED FLASHING, AND THE GEAR EVENTUALLY LOCKED DOWN AFTER APPROX 2-3 MINUTES.  REMOVED AND REPLACED LT MAIN GEAR ACTUATOR AND OPS CHECKED GOOD IAW CE560XL MM 32-30-04.
